# SDR SWAA2022021634076

- Difficulty date: May 14, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 21,738 hours, 9,164 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: **DELAY ONLY** L/WING FIXED T/E PANEL HAS 2 EA. ELONGATED HOLES. / REPARIED LEFT WING DEFLECTOR RIBRTS - 1633C
